
OTC Benadryl Children's Allergy Bubble Gum 100ml
Description:
Great tasting bubblegum flavoured Children's BENADRYL® Liquid provides fast, effective symptom relief of your child’s everyday allergies and allergic reactions. Children's BENADRYL® Liquid is free of both dyes and alcohol.
*We are only able to ship this item to Canadian customers.
DIN: 02019698
Features:
Provides fast, effective symptom relief from allergies and allergic reactions:
- Sneezing
- Itchy, runny nose
- Itchy eyes
- Watery eyes
- Hives
Ingredients:
Medicinal Ingredient:
Diphenhydramine Hydrochloride, 6.25 mg/5 mL or 1 teaspoonful (tsp.)
Ingredient Purpose:
Antihistamine
Non-medicinal Ingredients:
citric acid, flavours, glycerin, saccharin sodium†, sodium benzoate, sodium carboxymethylcellulose, sodium citrate, sorbitol†, water. Contains 7.83 Kcal/5 mL
†as sweeteners
Directions:
Children under 2 years of age (under 24 lb or 11 kg): Consult a doctor
Children 2-5 years of age (24-48 lb or 11-22 kg): 1 tsp. (5 mL) every 4-6 hours. Do not exceed 4tsp. (20 mL) per day.
Children 6 to under 12 years of age (48-95 lb or 22-44 kg): 2-4 tsp. (10-20 mL) every 4-6 hours. Do not exceed 16 tsp. (80 mL) per day.
Cautions:
*Seek medical attention if you are experiencing a life-threatening anaphylactic reaction, as BENADRYL® is not indicated for such use.
Do not use:
- with any other product containing diphenhydramine, even one used on the skin
- more than the recommended dosage or use for prolonged periods of time except on the advice of a doctor
- if your child is allergic to diphenhydramine or to any other ingredients in this product
- to make a young child sleepy.
Ask a doctor or pharmacist before use if you have a child that:
- has glaucoma
- has breathing problem such as emphysema, chronic bronchitis, or chronic asthma
- has difficulty with urination
- has a cough that is accompanied by excessive secretions
- is taking other antihistamines, sedatives or tranquilizers.
When using this product:
- marked drowsiness may occur
- excitability may occur, especially in children
- sedatives and tranquillizers may increase drowsiness
- do not engage in activities requiring mental alertness.
Stop use and ask a doctor if symptoms worsen, last for more than 7 days or if new symptoms occur.
Keep out of reach of children. In case of overdose, call a Poison Control Centre or get medical help right away.
Product Information
Product Information
Shipping & Returns
Shipping & Returns
Description
Description:
Great tasting bubblegum flavoured Children's BENADRYL® Liquid provides fast, effective symptom relief of your child’s everyday allergies and allergic reactions. Children's BENADRYL® Liquid is free of both dyes and alcohol.
*We are only able to ship this item to Canadian customers.
DIN: 02019698
Features:
Provides fast, effective symptom relief from allergies and allergic reactions:
- Sneezing
- Itchy, runny nose
- Itchy eyes
- Watery eyes
- Hives
Ingredients:
Medicinal Ingredient:
Diphenhydramine Hydrochloride, 6.25 mg/5 mL or 1 teaspoonful (tsp.)
Ingredient Purpose:
Antihistamine
Non-medicinal Ingredients:
citric acid, flavours, glycerin, saccharin sodium†, sodium benzoate, sodium carboxymethylcellulose, sodium citrate, sorbitol†, water. Contains 7.83 Kcal/5 mL
†as sweeteners
Directions:
Children under 2 years of age (under 24 lb or 11 kg): Consult a doctor
Children 2-5 years of age (24-48 lb or 11-22 kg): 1 tsp. (5 mL) every 4-6 hours. Do not exceed 4tsp. (20 mL) per day.
Children 6 to under 12 years of age (48-95 lb or 22-44 kg): 2-4 tsp. (10-20 mL) every 4-6 hours. Do not exceed 16 tsp. (80 mL) per day.
Cautions:
*Seek medical attention if you are experiencing a life-threatening anaphylactic reaction, as BENADRYL® is not indicated for such use.
Do not use:
- with any other product containing diphenhydramine, even one used on the skin
- more than the recommended dosage or use for prolonged periods of time except on the advice of a doctor
- if your child is allergic to diphenhydramine or to any other ingredients in this product
- to make a young child sleepy.
Ask a doctor or pharmacist before use if you have a child that:
- has glaucoma
- has breathing problem such as emphysema, chronic bronchitis, or chronic asthma
- has difficulty with urination
- has a cough that is accompanied by excessive secretions
- is taking other antihistamines, sedatives or tranquilizers.
When using this product:
- marked drowsiness may occur
- excitability may occur, especially in children
- sedatives and tranquillizers may increase drowsiness
- do not engage in activities requiring mental alertness.
Stop use and ask a doctor if symptoms worsen, last for more than 7 days or if new symptoms occur.
Keep out of reach of children. In case of overdose, call a Poison Control Centre or get medical help right away.










